- -

Optimal range theorems for operators with p-TH power factorable adjoints

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Optimal range theorems for operators with p-TH power factorable adjoints

Show simple item record

Files in this item

dc.contributor.author GALDAMES BRAVO, ORLANDO es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2015-05-21T12:57:26Z
dc.date.available 2015-05-21T12:57:26Z
dc.date.issued 2012
dc.identifier.issn 1735-8787
dc.identifier.uri http://hdl.handle.net/10251/50638
dc.description.abstract [EN] Consider an operator T : E → X(µ) from a Banach space E to a Banach function space X(µ) over a finite measure µ such that its dual map is p-th power factorable. We compute the optimal range of T that is defined to be the smallest Banach function space such that the range of T lies in it and the restricted operator has p-th power factorable adjoint. For the case p = 1, the requirement on T is just continuity, so our results give in this case the optimal range for a continuous operator. We give examples from classical and harmonic analysis, as convolution operators, Hardy type operators and the Volterra operator. es_ES
dc.language Inglés es_ES
dc.publisher Tusi Mathematical Research Group es_ES
dc.relation.ispartof Banach Journal of Mathematical Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Banach function space es_ES
dc.subject Operator es_ES
dc.subject Vector measure es_ES
dc.subject Integration es_ES
dc.subject Optimal range es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Optimal range theorems for operators with p-TH power factorable adjoints es_ES
dc.type Artículo es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Galdames Bravo, O.; Sánchez Pérez, EA. (2012). Optimal range theorems for operators with p-TH power factorable adjoints. Banach Journal of Mathematical Analysis. 6(1):61-73. http://hdl.handle.net/10251/50638 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.emis.de/journals/BJMA/
dc.description.upvformatpinicio 61 es_ES
dc.description.upvformatpfin 73 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 6 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 212755


This item appears in the following Collection(s)

Show simple item record